MathSciNet Relay Station
MathSciNet bibliographic data
MR2192225 (2007a:60040) 60H30 (35B10 35B27 35K15 35K55 49J45 60H10 93E20)
Ichihara, Naoyuki A stochastic representation for fully nonlinear PDEs and its application to homogenization. J. Math. Sci. Univ. Tokyo 12 (2005), no. 3, 467–492.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement